The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 1, Issue 1, 2004

 

 

Art No.
 
Title Author (s)

1

New Reverses of Schwarz, Triangle and Bessel Inequalities in Inner Product Spaces

 

S. S. Dragomir

2

Pseudomonotonicity and Quasimonotonicity by Translations Versus Monotonicity in Hilbert Spaces

 

George Isac and Dumitru Motreanu

3

Inequalities Relating to the Gamma Function

 

Chao-Ping Chen and Feng Qi

4

Integrability of Sine and Cosine Series Having Coefficients of a New Class

 

L. Leindler

5

Long Time Behavior for a Viscoelastic Problem with a Positive Definite Kernel

 

N-e Tatar
6

An Application of Quasi Power Increasing Sequences

 

H. Bor
7 Analytical and Numerical Solutions of the Inhomogenous Wave Equation

 

T. Matsuura and S. Saitoh
8 Multivalued Equilibrium Problems with Trifunction

 

Muhammad Aslam Noor
9

On Sufficient Conditions for Strong Starlikeness

 

V. Ravichandran, M. H. Khan,
M. Darus, and
K. G. Subramanian
10

Asymptotic Behavior of Mixed Type Functional Equations

 

J. M. Rassias
11 On an Extension of Hilbertís Integral Inequality with Some Parameters

 

Bicheng Yang
12 Generalized Fuglede-Putnam Theorem and Orthogonality

 

A. Bachir and A. Sagres

© 2004-2015 Austral Internet Publishing